# SDR DALA2018100405887

- Difficulty date: October 3, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 74,632 hours, 55,829 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Button
- Condition: Missing
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP, ON THEIR WALK-AROUND INSPECTION OF AIRCRAFT NOTED LATCH (CENTER) OF THE PANEL INBOARD OF FUELING ACCESS PANEL MISSING BUTTON THAT FAIRS TO PANEL SKIN. LATCH WORKS AND SECURES ITS LOCATION. REPORTED DUE TO THE POSSIBILITY THAT PART MAY HAVE DEPARTED THE AIRCRAFT DURING FLIGHT. (LP4763518)
